# SDR CALA2024062701908

- Difficulty date: April 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 66,526 hours, 25,466 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481041
- Condition: Scratched
- Location: R3
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT WINDOW #3R HAS SEVERAL DEEP SCRATCHES. REF AAR N/R 9884418. REMOVED AND REPLACED NO.3 WINDOW R/H AT FLIGHT COMPARTMENT IN REF B737 AMM 56-11-21-000-801, AMM 56-11-21-400-802. PENDING LEAK CHECK. WORK ACCOMPLISHED BY V944320. ADD EMP:V944320 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688473  SN OFF 0650 WINDSHIELD, B73  OFF 99-5615-9-9001 0650 ON 99-5615-9-9001 5884 FLIGHT COMPT WINDOW #3R INSTALLATION ACCOMPLISHED IN REF B737-700 AMM 56-11-21-400-802. TORQUE WRENCH USED 166520 DUE DATE 2/5/25. WORK ACCOMPLISHED BY V942336.
